# SDR B3OR20041029

- Difficulty date: September 22, 2004
- Submitted: October 29, 2004
- Operation: General aviation
- Aircraft: N7247Y
- Make and model: Beech A200
- Aircraft serial: BC03
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1011200131
- Condition: Damaged
- Location: Wing
- Part time: 13,789 hours, 11,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 22 SEPTEMBER 2004 A 5 YEAR WING BOLT INSPECTION WAS COMPLIED WITH ON A BEECHCRAFT A200 AIRCRAFT. THREE OF THE WING ATTACH FITTINGS WERE FOUND TO HAVE DAMAGE TO THE FLAT FACE PORTION OF THE FITTINGS, THE AREA WHERE THE WASHER RESTS ON THE FITTING. THE DAMAGE WAS SEVERE ENOUGH FOR THE AIRCRAFT MANF, RAYTHEON AIRCRAFT TO BE CONTACTED AND A REPAIR SCHEME TO REPAIR THE DAMAGE WAS REQUESTED. THE AFFECTED FITTINGS WERE THE LT LOWER OUTBOARD AFT P/N: 35-115058-2, RT LOWER OUTBOARD AFT, P/N: 35-115058-3, AND THE RT LOWER INBOARD FWD FITTING WHICH INCORPORATES THE FWD CARRY THROUGH SPAR, P/N: 101-120013-1. THE DAMAGE SEEMED TO BE CAUSED BY THE WASHER BEING INSTALLED BACKWARDS AT ONE POINT.
